# SDR ASOA20120923084R

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 29,421 hours, 22,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 89980
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,804 hours, 13,064 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND NR 4 EMERGENCY LIGHT BATTERY WILL NOT CHARGE.  MX R & R NR 4 EMERGENCY LIGHT BATTERY PACK WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
